# SDR CALA2019020100203

- Difficulty date: January 31, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 105,409 hours, 16,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 111T50487
- Condition: Corroded
- Location: Bs 842-852
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NR LP 9131321 B767-53-3-6223 CABIN - BS 842-852 LBL 55 FLR BEAM FOUND CORRODED CABIN FLOOR BEAM UPPER CHORD REPAIRED AT BS790 TO BS901 LBL 55 AS PER SRM 53-00-51 REPAIR 3 FIG 201 ATTACHED FORM 44-0008 ITEM 1 TO ITEM 21 ACCOMPLISHED ADD EMP:V897532 INSPECTED BY HX106494,APPROVED
